MAUDE Adverse Event Report: ATRICURE, INC. ISOLATOR SYNERGY SURGICAL ABLATION SYSTEM

ATRICURE, INC. ISOLATOR SYNERGY SURGICAL ABLATION SYSTEM
Model Number EMR2
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Arrhythmia (1721)
Date of Event 09/15/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Case-(b)(4)- the device history record was reviewed for lot 118634 and contains no information that indicates devices were released with any non-conformance that would contribute to complaint.
 
Event or Problem Description
On (b)(6) 2023, a patient underwent a sinus node modification procedure.After the epicardial portion of the procedure, the patient's heart rhythm converted from sinus to junctional.Both the epicardial and endocardial portion of the procedure were completed, as planned.Post-operatively, the patient remained in junctional rhythm and was discharged from hospital without intervention on the third postoperative day.Junctional rhythm persisted along with symptoms related to chronotropic incompetence.The patient was admitted on (b)(6) 2023 for implantation of dual chamber pacemaker.There was no reported device malfunction, and the adverse event was the result of a procedural complication.
 
Additional Manufacturer Narrative
Udi related data quality updates only - correction to a previously submitted mdr for identified discrepancies between data submitted in mdr and data submitted to gudid.D4 - correction to unique identifier (udi) #.

Brand Name
ISOLATOR SYNERGY SURGICAL ABLATION SYSTEM
Common Device Name
ISOLATOR SYNERGY SURGICAL ABLATION SYSTEM
Manufacturer (Section D)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer (Section G)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer Contact
john ehlert
7555 innovation way
mason, OH 45040
5136448220
MDR Report Key17933977
Report Number3011706110-2023-00041
Device Sequence Number20425133
Product Code OCL
UDI-Device Identifier10840143902161
UDI-Public(01)10840143902161(17)250301(10)118634
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K110117
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/01/2025
Device Model NumberEMR2
Device Catalogue NumberA000452
Device Lot Number118634
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/13/2023
Supplement Report FDA Received Date09/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/16/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PACEMAKER
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient SexFemale
Patient RaceBlack Or African American